| Catalog Number |
02.12.0511FL |
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
04/02/2018
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 02 may 2018.Lot 173779: (b)(4) items manufactured and released on 06 october 2017.Expiration date: 2022-09-20 no anomalies found related to the problem.To date, (b)(4) items of the same lot have been already sold without any similar reported event.
Event or Problem Description
The patient came in due to signs of infection 3 weeks after primary.The pathogen is confirmed as inter coccus.The surgeon performed an i and d and swapped the poly.The surgery was completed successfully.